Walrasian equilibrium in an exchange economy with indivisibilities
Jinpeng Ma () and
Fusheng Nie
Mathematical Social Sciences, 2003, vol. 46, issue 2, 159-192
Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-4896(03)00075-1
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Walrasian Equilibrium in an Exchange Economy with Indivisibilities (2002) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:46:y:2003:i:2:p:159-192
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().